Multifractal characterization of complete genomes
Publication in refereed journal


Times Cited
Web of Science28WOS source URL (as at 25/02/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis paper develops a theory for characterization of DNA sequences based on their measure representation. The measures are shown to be random cascades generated by an infinitely divisible distribution. This probability distribution is uniquely determined by the exponent function in the multifractal theory of random cascades. Curve fitting to a large number of complete genomes of bacteria indicates that the gamma density function provides an excellent fit to the exponent function, and hence to the probability distribution of the complete genomes.
All Author(s) ListAnh V, Lau KS, Yu ZG
Journal nameJournal of Physics A: Mathematical and General
Year2001
Month9
Day14
Volume Number34
Issue Number36
PublisherIOP PUBLISHING LTD
Pages7127 - 7139
ISSN0305-4470
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesPhysics; Physics, Mathematical; Physics, Multidisciplinary

Last updated on 2021-26-02 at 02:03